# SDR ASAA2015032211062

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,440 hours, 1,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STUFFY IN CABIN, MAIN, COLD ON FLIGHT DECK & FWD F/A STATION, CONTROL FWD, AFT CAB.  SET FULL COLD AT 35,000, AIR TEMP CONTROL READS LT-PACK AT 50R PACK AT 4 PASS. CAB: AFT AT 31 FWD AT 30 SUPPLY DUCT AFT AT 30 FWD AT 30 CONT CAB AT 7, SETTING CONTROL KNOBS ABOVE FULL COLD MAKES MAIN CABIN HOT.  SWITCHED ALL CONTROL KNOBS TO OFF, DRIVES TEMPERATURE TO WARMER TEMPS, STATED ABOVE, AT POWER IDLE RT-PACK AT 15K FT, 65 L-PACK AT 10K FT 70.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE, TEMP CONTROLLER BITE PROCEDURE, REF FIM 21-62, TASK 801.  NO FAULTS FOUND, CLEANED CABIN TEMP SENSOR FILTERS, REF AMM 21-61-06-100-801.  RAN APU AND A/C PACKS, DUCT TEMP FOLLOWED TEMP SELECTED AIR CONDITIONING, OPS NORMAL.
